# SDR FDEA202311061831

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 13,091 hours, 6,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230139G
- Part serial: 800730
- Condition: Damaged
- Location: Zone 500
- Part time: 13,091 hours, 6,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD AFT FLAP LOWER SURFACE RH SIDE WITH PUNCTURE  LH WING INBOARD AFT FLAP LOWER SURFACE, RH SIDE WAS REPAIRED IAW B767 SRM 57-53-01-  2R FIG 201 TABLE 1 PAG 1,4,5 AND SRM 51-70-03-0G PAR 5B FIG 15 SHEET 4 PAG 19,20,51.  REV 87 AUG 15/2023
